SIGN UP

Post Morning After Pill

Avatar Image
queenofmean | 13:21 Tue 09th Apr 2019 | Body & Soul
26 Answers
I was given permission to go ahead and have the medication for my foot (Terbinafine) but I’d had unprotected sex over the weekend and it was ovulation time. So consequently I had to have the Morning After Pill (x2)

Today I’m really crampy and feeling nauseous. I can’t rememeber reading if this is normal or not and why did I need to have 2 to be taken immediately? I’ve only ever needed one in the past?

Answers

1 to 20 of 26rss feed

1 2 Next Last

Best Answer

No best answer has yet been selected by queenofmean. Once a best answer has been selected, it will be shown here.

For more on marking an answer as the "Best Answer", please visit our FAQ.
Those are normal side effects, Queenie. I don't know why two... but that is likely to increase the side effects too. Hopefully it will settle soon.
The effects you describe aren't uncommon Queenie.
Question Author
Thank you Pixie. The sicky feeling I can deal with the cramps - not so much. Doesn’t help I’m at work.

Thank you - maybe Sqad will know why I needed 2.
Question Author
Thank you Mamya just missed you there xx
Were they both the same? One wasn't anti-sickness or anything? Take some ibuprofen maybe, if you are in pain xx
Question Author
Yes was told to take 2 immediately. So I did. I’m also on Terbinafine for my foot.

I’ve got some paracetamol so will take that. Dad has finished the ibuprofen.
Ok. Hope it eases off soon xx
Question Author
Me too - would be nice xx
Why are you having unprotected sex?
Question Author
Because we want to try for a baby Ummm.

I wasn’t expecting to get the go ahead for the meds for my foot this soon so was happy enough to wait if needed.
So why are you taking the morning after pill?
The medication for your foot is safe in pregnancy, Queenie.
Question Author
Because I’ve been put on medication for my foot that requires me to not be pregnant.
Question Author
I was told it wasn’t Pixie
Terbinafine is allowed during pregnancy.
Question Author
It could be because of my diabetes though. They are super picky. It was a struggle to get someone to give me the Terbinafine in the first place.
It's fine.
Most medication is safe in pregnancy. They might just change the dose.
Still, you can't go back - only forwards , hope it helps the foot and your cramps clear soon.x
Cross-posted with you above, sorry x

1 to 20 of 26rss feed

1 2 Next Last

Do you know the answer?

Post Morning After Pill

Answer Question >>